# SDR MWEA060099

- Difficulty date: June 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9937512502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RIGHT WING LOWER SKIN JUST OUTBOARD OF FUELING VALVE & CONTROL PANEL.  FABRICATED AND INSTALLED DOUBLER.
